MathSciNet Relay Station
MathSciNet bibliographic data
MR1853470 92D40 (35C05 35K57 35Q80)
Petrovskii, Sergei; Shigesada, Nanako Some exact solutions of a generalized Fisher equation related to the problem of biological invasion. Math. Biosci. 172 (2001), no. 2, 73–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement